MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA STEROTACTIC BREAST BIOPSY SYSTEM; BREAST BIOPSY NEEDLE

HOLOGIC, INC. EVIVA STEROTACTIC BREAST BIOPSY SYSTEM; BREAST BIOPSY NEEDLE
Model Number 1213-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Internal reference complaint#:(b)(4).
 
Event or Problem Description
It was reported the physician performed a breast biopsy procedure on (b)(6) 2018, and the physician had a lot of resistance and had a difficult time removing the needle from the breast.Then the needle was removed it was noted "twisted and bent" when removed.No patient injury reported.

Brand Name
EVIVA STEROTACTIC BREAST BIOPSY SYSTEM
Common Device Name
BREAST BIOPSY NEEDLE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key7741882
Report Number1222780-2018-00172
Device Sequence Number1405147
Product Code KNW
UDI-Device Identifier25420045504995
UDI-Public(01)25420045504995(10)17M05R
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/05/2019
Device Model Number1213-20
Device Catalogue NumberEVIVA 1213-20
Device Lot Number17M05R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1